Thursday, December 28, 2006

Biaxin can suck it!

For those of you unfamiliar with Biaxin, let me fill you in. It is an antibiotic that is usually prescribed in 500mg tablets that are taken twice daily. There are "regular" and "long acting" varieties. When you take it, it leaves this funky metallic banana taste in your mouth. I can't begin to tell you how much Listerine and mint dental floss I've used this past week. Another side effect is "gastrointestinal distress." Yes, you should take the medicine with food, and I HIGHLY recommend eating a lot of yogurt while on your Biaxin regimen. I've noticed that I deserve a new nickname since taking this (expletive deleted) antibiotic: Gassious Clay. If I were a super hero, my name would be Flatulence Girl. It's poot-er-ific! Ya, I'm not bragging. It just seems like the only thing I can do is laugh for the next day until it's all gone (I take my last dosage today). Thank goodness I haven't spent too much time with the boy. How embarrassing would that be?

Okay, I'm done now. Too bad I can't fill my car's gas tank with this stuff.

1 comment:

Heather said...

Yes, Biaxin is truly repugnant!!